# SDR QXEA2014080100644

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 31,808 hours, 33,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Switch Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH FOR CABIN "NORMAL" MODE IS NOT ILLUMINATED.  REPLACED THE LAMP FOR THE BACKLIGHTING.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
